# SDR DHL200072471C

- Difficulty date: March 6, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND RT WING TE COVE PANEL SUPPORT ROD AT WS 543.68 UPPER ATTACH ANGLE WORN,  ROD IS LOOSE.  REMOVED AND REPLACED ANGLES PER SRM 51-30-2.TREATED AND PRIMED AREA PER SRM 51-10-2.
